MAUDE Adverse Event Report: STRYKER GMBH TALAR COMP,SINGLE COATED US VERSION SMALL, RIGHT; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED, METAL/POLYME

STRYKER GMBH TALAR COMP,SINGLE COATED US VERSION SMALL, RIGHT; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED, METAL/POLYME
Model Number 400-254
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 01/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.Device remains implanted.
 
Event or Problem Description
As reported in clinical investigation, on (b)(4) 2017 an 11mm osteolysis was seen on subject ct scan on the right side located near the medial barrel and medial malleolar.Adverse event onset was about 11 months post-op of a star in her right ankle of (b)(6) 2017.Subject is undergoing observation and event is ongoing without treatment.
 
Additional Manufacturer Narrative
The reported event that talar comp, single coated us version small, right was alleged of issue k-544 (osteolysis) could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.Based on the available information, no relation could be established between the device and the reported event.The instruction for use clearly states osteolysis and/or other periprosthetic bone loss as one of the potential adverse effects.A review of the labeling did not indicate any abnormalities.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
As reported in clinical investigation, on (b)(6) 2017 an 11mm osteolysis was seen on subject ct scan on the right side located near the medial barrel and medial malleolar.Adverse event onset was about 11 months post-op of a star in her right ankle on (b)(6) 2017.Subject is undergoing observation and event is ongoing without treatment.

Brand Name
TALAR COMP,SINGLE COATED US VERSION SMALL, RIGHT
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED, METAL/POLYME
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7379611
Report Number0008031020-2018-00247
Device Sequence Number13823651
Product Code NTG
UDI-Device Identifier00886385016450
UDI-Public(01)00886385016450
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2019
Device Model Number400-254
Device Catalogue Number400254
Device Lot Number1417033
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2018
Supplement Date Received by Manufacturer08/28/2018
Initial Report FDA Received Date03/28/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient Weight64